# SDR AUS20021211

- Difficulty date: October 16, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 50524326
- Condition: Worn
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER PEDAL PIVOT ARM WORN AND FINALLY FAILED IN AREA OF PIVOT BUSHES.
